# SDR ASAA2015040611258

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 3,364 hours, 1,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LOCATOR SIGN, L1070 INOPERATIVE.  ACFT GROUNDED.  REPLACED BLOWN PICO FUSE IN PACK M1695. OP CK NORMAL.  REF SSM 33-51-13.
